I have been on Lamictal for seven years and think it is great except it has caused sleepless nights. I have tried taking it early in the evening. I take 500mg. a day. Anyone else have this issue?
Hi there my dad has just been prescribed these tablets and has been in them for a few days now and keeps having sleeples...1 REPLY
I have only taken one day 6 pills. Can I stop. I need my sleep ## Hello, Donna! How are you? No, you should continue tak...1 REPLY
hello, i switched pills, from dianne (2 yrs) to althea for 3 months now and i've experienced sleeplessness ever sinc...1 REPLY
I took only 3 of my script. The first night it was like I was sleeping in cotton candy. Night, I was paralyzed physicall...5 REPLIES
Since I started taking Eliquis I find it very hard to sleep. Is anyone experiencing the same problem? ## That can be a n...1 REPLY
have been on pristiq a couple of months and am feeling good but have recently not been able to sleep.its weird as i don&...1 REPLY
I have a friend who is fearful of taking the second injection of naltrexone due to the sleeplessness she experienced. My...1 REPLY
Was taking the eltroxin , and because of palpitations ,the doctor change me to euthyrox I have 12 days taking them but s...2 REPLIES
I have been taking nitrilixe SR 1 mg for the past three years discontinuing tenalol (same chemical composition) as sugge...
I wanted to see if anyone can tell me the known side effects with smoking majiuana and taking lamictal, if any. I have b...61 REPLIES